Erowid is a Global Information Resource
We Thought It Was Safe - Hospitalization
25I-NBOMe
by ELover
Citation:   ELover. "We Thought It Was Safe - Hospitalization: An Experience with 25I-NBOMe (ID 94953)". Erowid.org. Mar 1, 2012. erowid.org/exp/94953

 
DOSE: 500 ug oral 25I-NBOMe (liquid)

BODY WEIGHT: 92 lb


I am reporting this experience because of train-wreck disaster occurred. This is a report of an hospitalization following a 25I-NBOMe ingestion.

My previous experiences with hallucinogens are various; 2C-C, 2C-D, 2C-E, DOI, DOC, Methoxetamine, BromoDragonFLY, LSD, Mushrooms, DXM, Methylone, 5-meO-MIPT, 4-HO-MIPT, 4-HO-MET, ect…

However, this report consists of a friend’s first time trip. My friend is an 18 yo healthy individuals with no experiences at all with tripping. He only has a drink sometimes and he only smoke marijuana two times.

My friend was interested in tripping but unfortunately, I cannot have my hands on something relatively “safe” such as LSD, Mushrooms or DMT. I warn him that I only have research chemicals at my disposal.

Due to the large numbers of experiments of 25I-NBOMe that proliferate on the Internet and the “safe” feeling profile that outcome, I thought it was the perfect choice for a first timer. How wrong I was!!

He agrees that he will try this substance. We called him “G”. For the experience, we planned to invite some friends and especially a sober one. I called a trusted friend to come at my house for tomorrow.

The day before the trip I proceed to dilute the 25i-NBOMe with an alcohol solution of 500µg (micrograms) / ml. Therefore, each ml will provide a 500µg trip. I already have many experiences with 25i-NBOMe at 250µg (A bit on the low side), 500µg and 1 mg! It feels always safe!

The substance has no body-load or worrisome effects on the body except sometimes a “speedy” rush feeling. I attributed that being a 2C-I / DOI derivatives.
The day of the trip, my friend “G” come at 11:00 AM along with “J” which was the sober guardian. “G” was a bit anxious and excited for his trip; he never felt any change in consciousness expect an alcohol-buzz and marijuana (Which is smoke only 2 times).

I told him the effects and he read a bit online. I was preparing the food for the dinner (12:00AM). He confirmed that he was ready!

We proceed to eat the dinner, which were some potatoes, sausages and tomatoes. At 2:00 PM I told him how to take the substance, I told him that he need to hold the ml drop in his mouth until the effects kicks.

Being cautious, I shake the vial one more time to be sure that the chemical is evenly diluted in the vial. I carefully take out 1 ml with my seringue that contains 500µg. I gave the syringe to him and he drops the ml in his mouth. I did the same. We were sitting on the sofa, watching TV with “J” (the sober guardian).

“J” was drinking a beer so he was still able to keep an eye on us. We were looking at each other with a kind of smile, waiting for the effects. 45 minutes later the effects start to kick, “G” spit out his saliva in the trash bin, and I did the same. The trip is kicking!

“G” was telling that my living room seems weird and he was sure it was not the same living room as before. I told him that it was normal; it was due to the drugs and he just need to watch and enjoy!

As my side, my mouth was somewhat numb and the walls of my living room started to “breathes” (you know the common effects of psychedelics btw).

“G” kept repeating how weird the living room was, and how weird he feels. He was giggling, but I remarked that it was a nervous giggling. The word “weird” was his only word from now. He was staring at the walls and he seems to be confused, he look at his feet and he said something like: “Are we walking on water here?”

I told him that he has nothing to worry about and he just need to stay calm and everything will be fine. “J” was speaking to him, trying to get his attention.
I was somewhat surprised that “G” felt like this, because I thought the 25i-NBOMe was not that strong. 500µg seems fine, not too light, and not too strong. It’s like a “psychedelic mash-up” with the common trippy effects that LSD have (Maybe a bit speedier).

I was used to the 25I-NBOMe effects and they were very easy to handle, the mind stay very clear the whole time. “G” anyway feels not right and he rushed to the toilet, he vomited! He returns on the living room and he sat on the sofa. I told him to close his eyes and relax, he will feel better.

I was enjoying the experience so far, but I was concerned about “G” that was not right! “J” was looking at me somewhat disturbed. I was enjoying the visuals for a while, just watching everywhere. Everything was moving, swirling and melting in a very cool manner! I asked at “G” if he was ok, but he was not replying at all !

I told : “G” ?? Hey buddy ! Wake up, what’s wrong ?
“J” said he was not moving at all. Now something was not wrong with “G”. He was sit on the sofa, unable to reply, his eyes closed and his face was bright red!! I “slap” him gently on the face to wake him up ! “G” was unresponsive to external stimulus.

“J” ask to call medical attention. I said no and we should wait. I tried to talk to “G” but he was looking not well at all, his face was very bright red, almost blue – purple!! His breathing was faint, and his heart seems to sky rocketed.

I went to the kitchen, take a glass of water and try to make him drink the water. “J” cry at me: “CALL THE AMBULANCE HIS LIPS TURNED BLUES!!”

I begin to panic myself, I just say “NO” I don’t want to call hospital, I prefer to go there! With the help of “J” We picked up “G”. Oh gosh he can’t stand on his legs.

We caught him by the shoulders and we dropped him in the back seat of the car. “J” was driving us to the hospital. [Erowid Note: Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!] I really can’t believe what was happening! During the drive, “G” was kind of waking up and he was still saying how weird the things are. I tried to calm him down; telling him it will be ok.

We arrived at the hospital in the emergency parking. We were having problems carrying “G” so “J” rushed to the ER and ask for help. Some guys of the EMT runs to the car and then we were bombarded of questions: “What’s wrong ?” I told the person that we took 25I-NBOMe, that it was a hallucinogen drugs somewhat similar of 2C-I but he never heard of it!

The EMT staff carried him on a stretcher, put him an oxygen mask and rushed him to the emergency room. One of the guy ask if he was the only one to be on drugs. Since I was in fear I replied that I also took the drugs but I felt fine. He said I need to sit in the waiting room and if anything is going wrong, I can tell them. “J” was waiting with me.

I feel very anxious all the way but I can still stay coherent and manage my fear since I do not find the trip to be rude. Then a guy from the emergency room come and asked us some questions: “What kind of drugs did he took?” I told him it was a derivative of 2C-I that is a hallucinogen drugs. He said he only know 2C-B but not 2C-I.

He also sent someone to check my vitals. A woman came and proceeded to take my blood pressure and analyzing my heartbeat. I was bit panicking and I told her if everything is ok ? She told that my BP was OK but my heartbeat is beating somewhat fast but that is not dangerous.

I asked her if I can have some Valium or Xanax but she does not agree. I asked if my friend will be ok but they do not know. Someone told us that his Magnesium / Potassium level have drop down dangerously and that he could die at any moment during our trip!
They released me and my friend “J”.

As I wrote this trip report, my friend is still in the hospital… 5 days later!

I don’t know what happened, my friend don’t seem to have any circulatory, heart-disease! He is athletics and he is vegetarians! He was always fine before and rarely being ill. I’m kind of shaky because I never have such a reaction to 25i-NBOMe before, and my trip felt fine and clean all the time. So if you wanna digging into the Research Chemicals realm, please start very low and expect to everything coming!

I’m 100 % it will be better if we took Mushrooms or LSD, because they are more researched and they are very safe at least. Due to the unknown safety-profile of the 25X-NBOMe compounds being new on the market, I suggest strongly to consider taking
them.

Please be safe !

Exp Year: 2012ExpID: 94953
Gender: Male 
Age at time of experience: 20 
Published: Mar 1, 2012Views: 46,004
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults